# SDR SWAA2022041983102

- Difficulty date: March 12, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 7L LOCATED BS294.5 AT PASSENGER CABIN 2022-122342 / [01] TOOL USED USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 2000053402 CAL DUE DATE: 23-APR-22;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] PERFORMED REPAIR STRINGER 7L LOCATED BS294.5 AT PASSENGER CABIN I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1 MATERIAL USED: ALUMINUM SHEETS P/N 7075T0-0.056 P.O. 2021 127971; P/N 7075T0-0.063 P.O. 2021 158110; SEE INDIVIDUAL SIGNOFF BELOW.;[04] JOB COMPLETE  RII.
